# SDR CA130508001

- Difficulty date: May 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,994 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 89741016
- Condition: Leaking
- Location: Propeller
- Part time: 527 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A SOAP, AN OIL LEAK ON THE RT ENGINE HAS BEEN DETECTED.  AFTER INVESTIGATION THE OIL LEAK WAS NOT COMING FROM THE OIL FILTER, BUT CAP OF THE PROPELLER GOVERNOR.
